# SDR USAA000255

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK IN WEB PLATE, BS 947 PLUS 1, STRINGER 11L FWD AFT ENTRY.  INSTALLED DOUBLER PER TR 53-30-07.  (M)
